# SDR 01FDEA00083

- Difficulty date: February 8, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 2430 · DC Generating System
- Part: Transformer
- Part number: 0802032501
- Part serial: 1243
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTPUT DIFFERENCE BETWEEN TR 1 & 2 VS ESSENTIAL TR.  REMOVED AND REPLACED NR 1 T/R PER IAW MM 24-53-000 & SYS OPS CK NORMAL.
